Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1 Publication
2019 | Published | Journal Article | IST-REx-ID: 7550 |

Portinale, Lorenzo, and Ulisse Stefanelli. “Penalization via Global Functionals of Optimal-Control Problems for Dissipative Evolution.” Advances in Mathematical Sciences and Applications, vol. 28, no. 2, Gakko Tosho, 2019, pp. 425–47.
[Preprint]
View
| Download Preprint (ext.)
| arXiv